SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

paresthesia of right hand and foot for 3 months - possible causes including B6 toxicity

Started by magster123 on 03/28/2011 9:18pm

I developed paresthesia, pins and needles and burning in the right hand and right foot 3 months ago, seemingly out of the blue. I had been over-icing a right medial elbow tendonitis in January during very cold weather here, and I thought that maybe I started a sympathetic nervous system reaction to that cold trauma that started all these symptoms. I also realized that by January, I had been taking supplements that, all counting, had more than 200 mg of Vitamin B6. I read about Vitamin B6 neurotoxicity easily developing in people, especially if you are hypothyroid, as I am. I stopped all my supplements a month ago, but the symptoms haven't gone away. I did cervical traction, per my chiropractor, since his X rays showed C5-6 spinal osteophyte/ bone spurs, but the traction didn't help. I saw a neurologist who did a brain and cervical MRI. The brain MRI was fine; the cervical MRI showed the same pre-existing long-standing C5-6 osteophytes and narrowing of some disc space. The neurologist did a nerve conduction study and an EMG - all normal. Now, I am left with no one to help me figure out what caused this or how to heal it. I am on all day Tramadol and muscle relaxants to deal with all the pain that comes on intermittently, with no rhyme or reason. I wonder if I could have B6 toxicity, which shows the same symptoms as I have, when you do on-line searches. Does anyone have ANY suggestions?

Best Responses
There are no responses to this discussion.
Do you find this discussion helpful?